Revista Matemática Iberoamericana


Full-Text PDF (317 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 2, 2014, pp. 727–750
DOI: 10.4171/RMI/798

Published online: 2014-07-08

Calderón commutators and the Cauchy integral on Lipschitz curves revisited I. First commutator and generalizations

Camil Muscalu[1]

(1) Cornell University, Ithaca, USA

This article is the first in a series of three papers, whose aim is to give new proofs to the well-known theorems of Calderón, Coifman, McIntosh and Meyer [2], [4] and 5]. Here we treat the case of the first commutator of Calderón and some of its generalizations.

Keywords: Calderón commutators, Littlewood–Paley projections, logarithmic estimates

Muscalu Camil: Calderón commutators and the Cauchy integral on Lipschitz curves revisited I. First commutator and generalizations. Rev. Mat. Iberoamericana 30 (2014), 727-750. doi: 10.4171/RMI/798